# SDR SIMA2012018001

- Difficulty date: January 17, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 18,049 hours, 15,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE MAIN CABIN DOOR WILL NOT OPEN OR CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND DOOR HUNG ON THE CURTAIN.  REMOVED AND OPERATED DOOR WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
